Telangana Journal of Psychiatry

Official Journal of indian psychiatric society - Telangana state brance

Contact No : +91-9849529800
Email id : [email protected], [email protected]


Telangana journal of psychiatry


Current Issue
2019

Volume 5

2018

Volume 4

2017

Volume 3

2016

Volume 2

2015

Volume 1

Volume : 5, Issue : 1

  • Olanzapine-induced Skin Rash: A Case Report

  • Article : Open Access

  • Article Type: Case Report

  • Subject : Psychiatry, Mental Health, Psychology

  • Year : 2019

  • Author : Mansi Shah

  • Author : Sagar Karia

  • Author : Heena Merchant

  • Author : Nilesh Shah

  • Author : Avinash De Sousa*

  • Email id : [email protected]

  • Page From : 70

  • Page To : 71

  • Page No : 70-71

  • Article View : 95

  • Article Download : 85

  • DOI : http://doi.org/10.18231/j.tjp.2019.013
  • Download PDF View XML
  • Abstract  

    Skin rashes have been reported after the start of various antipsychotic drugs in the scientific literature. It is important that psychiatrists be aware of antipsychotic-induced skin reactions in patients on antipsychotic medication which can be an uncommon yet possible occurrence. Patients with psychiatric problems may be prone to skin reactions and may not report the same as they may not be aware of the same. We herewith report a case of skin reaction with Olanzapine in a patient with schizophrenia.

  • Scan And Download QR Code
  • Keyword : Schizophrenia, Skin rash, Skin reaction, Antipsychotics, Olanzapine.
  • How to cite this article:   Shah M, Karia S, Merchant H, Shah N, Sousa* A D, Olanzapine-induced Skin Rash: A Case Report. Telangana J Psychiatry. 2019;5(1):70-71.
  • Copyright © 2019 by author(s) and Telangana journal of psychiatry. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)